| Model Number |
2430-0500 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer¿s complaint of a balloon in the silicone segment could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
The customer reported that the tubing set developed a balloon in the silicone segment during a chemotherapy infusion.There was no report of patient harm.